Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
texasholdem

question about accutane dosage

Recommended Posts

well, i've been on tretinoin (retin-a) and augmentin for 2 months now with no results. my doctor prescribed me accutane today and i will start tomorrow. He prescribed 60 mg. He wants me to take 40 mg in the morning and 20 mg in the evening. Is this an ok dosage or no? Any suggestions or comments are welcomed.

Link to comment
Share on other sites

one more questoin: i forgot to ask my doctor, but should i use anything else while on accutane or just wash face with soap and water and let accutane take its course. i also have some retin-a left, should i keep applyin that or quit? thanks

Link to comment
Share on other sites

Quit RETIN-A ASAP !! 60mg daily of Accutane is going to be murder on your skin after a few weeks to a month. Retin-A will cause your skin to Crack/Bleed and peel and scar too.The fact that your DERM missed this is pretty SCARY! STOP NOW. Here is what I would like to see you do:

Shower twice daily and use Cetaphil Gentle cleanser on face.

Apply neutrogena SPF30 Moisturizer 2 times daily morn and night b4 bedtime.

NO SUNLIGHT!!! whatsoever! It will cause scarring/blisters..etc..

your on a high dose too so please do my regimen ok? Thats what I did when I was on 40 mg once daily and I never had 1 pimple after about 2 months! Of course it did come back as the sebaceous glands do become active again. No gloom and doom though, you may be ok everyone is different! OH YES I ALMOST FORGOT!

BLISTEX FOR CHAPPED LIPS!! Youll need this !! youll see what i mean if you havent already. Eye rewetting drops are good too! Nasal Saline spray..also

GOOD [email protected]! ph34r.gif

Link to comment
Share on other sites

I've done accutane 3 times over the past 10 years. My dosage was 40 mg one day and 80 the next....alternanting back and forth like that. I had a great experience with accutane. As far as side effects the only problem I really had was the dry lips. I found the best thing to use for that was plain old vaseline. i bought one of those little containers from the drugstore with a screw off lid and filled it up with vaseline.....and took it everywhere with me. You will love the results...and they do last for quite a while....but for me the acne eventually came back. I would describe my acne as moderate cystic. i would go back on the accutane tomorrow if I had a doctor to prescribe it for me. (Doctor shortage where I live) Make sure you do your monthly blood draws as it is hard on your liver and needs close monitoring, also curb the alcohol intake as that will increase the effect on your liver. Use a sunblock for light sensitivity. Drink lots of water.

My skin was beautiful when on that stuff. Good Luck!

Cherone

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×